# SDR CA140218008

- Difficulty date: February 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 679 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spacer
- Part number: 350A37128901
- Condition: Loose
- Location: Mast Assembly
- Part time: 790 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS HAVING ROTOR RPM FLUCTUATION INDICATION TROUBLES IN FLIGHT. TROUBLESHOOTING THIS PROBLEM LED TO AN INDICATION ISSUE.  REPLACED THE NR/N2 INDICATOR.  WENT FOR A TEST FLIGHT AND FOUND THIS, RPM IS GOOD ON THE GROUND, BUT WHEN YOU PULL IN POWER FOR LIFT OFF THE NR INDICATOR STARTS TO FLUCTUATE AGAIN.  LEFT THE NEW INDICATOR INSTALLED,  INSTALLED A NEW NR SENSOR IN THE MAIN ROTOR SHAFT ASSY.   DID A GROUND RUN AND THE SAME THING HAPPEN, GOOD ON THE GROUND AND START TO FLUCTUATE WITH POWER.  MFG FOUND INFORMATION FROM ACFT MFG THAT MIGHT HAVE A LOOSE SPACER ASSY.  REPLACED THE SPACER ASSY, ON REMOVAL OF THE EPICYCLIC FROM THE SHAFT, FOUND THAT THE BOLTS HOLDING IT IN PLACE WERE LOOSE, NOT AT THEIR TORQUE VALVES.  THERE WAS WEAR ON THE SPACER AND ALSO ON THE SHAFT WERE THE TWO SEAT TOGETHER.  THE INSTALLATION OF THE NEW SPACER ASSY CORRECTED OUT PROBLEM OR IT MAY HAVE BEAM THE NEW TORQUE SETTINGS.
